# SDR QXEA200400686

- Difficulty date: September 22, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 7,014 hours, 5,288 cycles
- Engine: Ge CF348C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SURFACE OF CABIN FLOOR SUPPORT CHANNEL, IMMEDIATELY AFT OF COCKPIT BULKHEAD AT FS 280.00 IS CRACKED AT TWO PLACES. REPAIRED IAW EA R-53-205 AND REO 670-53-11-042 AND REO 670-53-11-043.
